MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging and shaping the tip during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.There were no reported injuries to the patient.The device was not returned as expected.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging and shaping the tip during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.There were no reported injuries to the patient.The device was not returned for evaluation.A product history record (phr) review of lot 18476979 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip ¿ separated¿ could not be substantiated because the device was not returned and images were not provided.According to the device instructions for use, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, the event was identified immediately upon opening the package; however, the specific handling during package removal was not described.Therefore, it cannot be determined whether the event aligned with or conflicted with that instruction.Visual and microscopic evaluation of the returned device did not identify damage or anomalies, and the product analysis did not identify evidence of a manufacturing or design issue.Accordingly, the exact cause of the event cannot be determined, and use-related factors cannot be excluded.Based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24689916
Report Number9616099-2026-00403
Device Sequence Number10004711
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public(01)10705032014304(17)280630(10)18476979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Device Lot Number18476979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F 100CM MPA 2 INFINITI DIAGNOSTIC CATHETER
Patient SexUnknown